# SDR UPS04441842

- Difficulty date: January 23, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 1560-1580 LT WINDOW FORGING AFT EDGE ATT SKIN FOUND CORROSION REVEALED.  BS 1560-1580, STR L19-L22 CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.030 INCH X 1 INCH X 1 INCH EXCEED SRM 53-30-01 FIG 1 LIMIT.  WINDOW FORGING REPAIRED PER RS R-53-61-35104 & UPS ENGINEERING FILE 747-53-20164, CIC APPLIED IAW CPM 53-10-47.
